Conoid Surfaces Family in Three-Dimensional Euclidean Space


Abstract views: 39 / PDF downloads: 18

Authors

  • Erhan Güler Bartın University
  • Ömer Kişi Bartın University

DOI:

https://doi.org/10.59287/icaens.982

Keywords:

Euclidean 3-Space, Conoid Surfaces Family, Gauss Map, Curvatures, Laplace−Beltrami Operator

Abstract

In this research, we investigate a specific family of conoid surfaces within the three-dimensional Euclidean space E3. We consider the differential geometry of the family. We determine the curvatures of these particular surfaces. Moreover, we provide the necessary conditions for minimality within this framework. Additionally, we compute the Laplace−Beltrami operator for this family and present an example.

Author Biographies

Erhan Güler, Bartın University

Department of Mathematics, Faculty of Sciences, Turkey

Ömer Kişi, Bartın University

Department of Mathematics, Faculty of Sciences,  Turkey

Downloads

Published

2023-07-19

How to Cite

Güler, E., & Kişi, Ömer. (2023). Conoid Surfaces Family in Three-Dimensional Euclidean Space. International Conference on Applied Engineering and Natural Sciences, 1(1), 139–146. https://doi.org/10.59287/icaens.982